Differential and Integral Equations

Integrability and boundedness of local solutions to singular and degenerate quasilinear parabolic equations

Mike O'Leary

Full-text: Open access

Abstract

Integral and supremum estimates are proven for local solutions of degenerate and singular quasilinear parabolic equations. This is done with the aid of a local energy inequality and estimates in $L^{\text{weak}}_q$ spaces.

Article information

Source
Differential Integral Equations, Volume 12, Number 3 (1999), 435-452.

Dates
First available in Project Euclid: 29 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367265220

Mathematical Reviews number (MathSciNet)
MR1674418

Zentralblatt MATH identifier
1014.35048

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35K65: Degenerate parabolic equations

Citation

O'Leary, Mike. Integrability and boundedness of local solutions to singular and degenerate quasilinear parabolic equations. Differential Integral Equations 12 (1999), no. 3, 435--452. https://projecteuclid.org/euclid.die/1367265220


Export citation